MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® CRITICORE® MONITOR; CRITICORE MONITOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® CRITICORE® MONITOR; CRITICORE MONITOR
Model Number 000002N
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the device was not reading the temperature nor recording the amount of output.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue of the unit not recording the amount of output was confirmed.The root cause of the reported issue was isolated to the component u1 of the main pcb was not completely seated.This was causing the monitor to not operate properly.U1 was reseated and the monitor powered on and functioned.One battery door had a broken guide rail and clasp.The front enclosure had damage to the right arm mounting hub, the shoulder screw could not be tightened or loosened.The front enclosure was also broken on the bottom left base.Corrosion was found on the main pcb and it needed replaced; however, it was no longer available for this series of criticore.The criticore system identified in this record contained obsolete parts.The model no.And obsolete parts were covered under notice of discontinuance and obsolescence letter.The system could not be serviced, the repair order was canceled and the monitor would be return to the facility.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "[1] customer owned and service pool units may be either 000002 n or ncm models.Manuals are not included in these units.Shipping carton may vary dependent upon model and date of manufacture.Baw0303254, rev:0 (pk0303254) (monitor label) states this is a class i, type bf continuous operation.".

Brand Name
BARD® CRITICORE® MONITOR
Common Device Name
CRITICORE MONITOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7842680
Report Number1018233-2018-03930
Device Sequence Number19225981
Product Code EXS
UDI-Device Identifier00801741080777
UDI-Public(01)00801741080777
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000002N
Device Catalogue Number000002N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2018
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date09/04/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1